# SDR 95ZZZX2403

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8062H
- Make and model: Robsin R22
- Aircraft serial: 1172
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN637A
- Condition: Broken
- Location: Top Rt Eng Mount
- Part time: 1,895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A NORMAL FLIGHT AND NORMAL LANDING, UPPER RIGHT ENGINE MOUNT BOLT WAS FOUND BROKEN.  THE BREAK WAS ON THE SHANK ADJACENT TO THE SHIMS BETWEEN THE ENGINE MOUNT AND THE FRAME.  SLIGHT FRETTING CORROSION AND A VERY SMALL CIRCUMFERENTIAL SCRATCH WAS FOUND AT THE ORIGIN OF THE CRACK.  SUBMITTER RECOMMENDS REPLACEMENT OF ALL 4 AN6-37A BOLTS WITH NAS6606-54 WHEN ENGINE RE-SHIMMING IS PERFORMED.  ALSO, USE OF CORROSION PREVENTIVE COMPOUND ON THE BOLT SHANK MAY HELP.
